Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

An analysis of the group operation in universal Teichmüller space


Author: Fred Gardiner
Journal: Trans. Amer. Math. Soc. 132 (1968), 471-486
MSC: Primary 30.47
MathSciNet review: 0224812
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Lars V. Ahlfors, Lectures on quasiconformal mappings, Manuscript prepared with the assistance of Clifford J. Earle, Jr. Van Nostrand Mathematical Studies, No. 10, D. Van Nostrand Co., Inc., Toronto, Ont.-New York-London, 1966. MR 0200442 (34 #336)
  • [2] Lars Ahlfors and Lipman Bers, Riemann’s mapping theorem for variable metrics, Ann. of Math. (2) 72 (1960), 385–404. MR 0115006 (22 #5813)
  • [3] L. Bers, On moduli of Riemann surfaces, Notes from Eidgenossische Technische Hochschule, Zurich, summer term, 1964.
  • [4] L. Bers, Moduli of Riemann surfaces and Teichmüller spaces, Notes, Columbia Univ., New York, 1966.
  • [5] R. C. Gunning, Lectures on Riemann surfaces, Princeton Mathematical Notes, Princeton University Press, Princeton, N.J., 1966. MR 0207977 (34 #7789)
  • [6] Serge Lang, Introduction to differentiable manifolds, Interscience Publishers (a division of John Wiley & Sons, Inc.), New York-London, 1962. MR 0155257 (27 #5192)
  • [7] O. Lehto and K. I. Virtanen, Quasikonforme Abbildungen, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Band, Springer-Verlag, Berlin-New York, 1965 (German). MR 0188434 (32 #5872)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.47

Retrieve articles in all journals with MSC: 30.47


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1968-0224812-9
PII: S 0002-9947(1968)0224812-9
Article copyright: © Copyright 1968 American Mathematical Society